CSpace  > 数学所
optimalconstantinanl2extensionproblemandaproofofaconjectureofohsawa
Guan Qian1; Zhou Xiangyu2
2015
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume58Issue:1Pages:35
AbstractIn this paper, we solve the optimal constant problem in the setting of Ohsawa's generalized L (2) extension theorem. As applications, we prove a conjecture of Ohsawa and the extended Suita conjecture, we also establish some relations between Bergman kernel and logarithmic capacity on compact and open Riemann surfaces.
Language英语
Funding Project[National Natural Science Foundation of China]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49111
Collection数学所
Affiliation1.北京大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Guan Qian,Zhou Xiangyu. optimalconstantinanl2extensionproblemandaproofofaconjectureofohsawa[J]. sciencechinamathematics,2015,58(1):35.
APA Guan Qian,&Zhou Xiangyu.(2015).optimalconstantinanl2extensionproblemandaproofofaconjectureofohsawa.sciencechinamathematics,58(1),35.
MLA Guan Qian,et al."optimalconstantinanl2extensionproblemandaproofofaconjectureofohsawa".sciencechinamathematics 58.1(2015):35.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guan Qian]'s Articles
[Zhou Xiangyu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guan Qian]'s Articles
[Zhou Xiangyu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guan Qian]'s Articles
[Zhou Xiangyu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.